# SDR DALA2016112709355

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO PIT RT FLOOR SUPPORT RAIL CORRODED AT RBL 14 AREAS MARKED BETWEEN BS 727F AND 747. MAINTENANCE REPLACED DAMAGED SECTION IAW SRM 53-00-53 REPAIR 3.
